# SDR DALA2015030502050

- Difficulty date: March 4, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT  IN FWD CARGO COMPARTMENT ON FRAME 33 BETWEEN STRIN GER 42R TO STRINGER 43R  L=0.800 W=0.400 D=0.004 .(SSI 532180). REPLACED CLEAT IN FWD CARGO COMPARTMENT FR 33 BETWEEN STR 42R TO STR 43R IAW SRM 51-72-11. DWG D53231626.
